| Model Number |
CNAET0 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Failure to Unfold or Unwrap (1669)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.Provided videos show an implanted intraocular lens (iol).One haptic appears to be stuck to the optic.The hcp is using a surgical tool to try to remove the haptic from the optic.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that during intraocular lens (iol) implantation procedure, the lens haptic was observed to be deformed and asymmetric.The haptic appeared abnormal and weak, and the surgeon noted that it did not properly occupy the capsular bag as expected.Since it was stuck for a long time and was not looking normal, the lens was consequently removed and replaced with a three-piece lens in an initial procedure.